Limits over categories of extensions

Mikhailov, Roman ; Passi, Inder Bir S. (2010) Limits over categories of extensions Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 113-131. ISSN 0019-5588

PDF - Author Version

Official URL:

Related URL:


We consider limits over categories of extensions and show how certain well-known functors on the category of groups turn out as such limits. We also discuss higher (or derived) limits over categories of extensions.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
Keywords:Categories of Extensions; Inverse Limit; Higher Limits; Functors; Derived Functors; Tensor Power; Symmetric Power; Divided Power Functors
ID Code:56779
Deposited On:25 Aug 2011 10:05
Last Modified:18 May 2016 08:27

Repository Staff Only: item control page